Uniform asymptotic normal structure, the uniform semi-Opial property, and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part II

Reich, Simeon, Kuczumow, Tadeusz, Budzyńska, Monika . Abstract and Applied Analysis 1998. 3 (3-4) :247-263

Locate this article in:

Bibtex

@article{CIS-318809,
  Author = {Reich, Simeon and Kuczumow, Tadeusz and Budzyńska, Monika},
  Title = {Uniform asymptotic normal structure, the uniform semi-Opial
property, and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part II},
  Journal = {Abstract and Applied Analysis},
  Volume = {3},
  Number = {3-4},
  Year = {1998},
  Pages = {247--263},
  Keywords = {}
}

Similar articles